# SDR AALA20011295

- Difficulty date: June 19, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIGR013
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT SERVICE AND GALLEY DOORS AFT LIGHT ASSEMBLY FOR EACH HAS LAMP OUT IN LIGHT ASSEMBLIES FOR EMERGENCY EXIT.  INSTALLED NEW LAMP ASSEMBLY AT AFT SIDE EACH DOOR.  OPS CHECKED OK.  (M)
